# SDR AALA971739

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE UPPER SURFACE OF THE MAIN CABIN FLOOR BEAM.  THE BLEND-OUT EXCEEDED SRM MAXIMUM LIMITS.  ALODINED BLEND-OUT.  FABRICATED AND INSTALLED STRAP USING .050 INCH 1/2 HARD 301 STAINLESS STEEL.  PRIMED AND FILLED BLEND-OUT.  APPROVED BY ENGINEERING PER MRB 767-1461.  TST:  42,812.00 HOURS.  CYCLES:  8,763.  (X)
